Aa
A
A
A
Close
Women's Health Community
65.6k Members
Avatar universal

Brown Vaginal Discharge After Late Pill

I have been taking ovranette carefully for almost a year. During my current cycle I took the 9th pill 20hrs late and 2 days later I had unprotected sex. I began to get brown discharge straightaway. What does this mean? Could I be pregnant?
2 Responses
563773 tn?1374250139
MEDICAL PROFESSIONAL
Hello,
This could be breakthrough bleeding. If you are apprehensive regarding the status of your pregnancy you can get it checked. Most home pregnancy tests that check urine beta-HCG are sensitive to 20-25 mIU/ml of HCG. The test can be positive anywhere from about 2-3 days prior to a missed menses to 4-5 days after, but usually it should be done 7-10 days past your missed period.

Otherwise you can get a serum HCG or an ultrasound uterus also done which is more specific than urine pregnancy test.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.





Avatar universal
The thing is I don't want to get pregnant. How likely do you think it is that I'm pregnant?
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.